# SDR SIMA20201017001

- Difficulty date: October 17, 2020
- Submitted: October 18, 2020
- Operation: Air carrier
- Aircraft: N841AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145667
- Aircraft time: 31,745 hours, 31,158 cycles
- System (JASC): 3150 · Central Warning
- Part: Display
- Condition: Unreliable
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER TAKE OFF, UNRELIABLE POSITION ON FMS 1.  MFD 1 DID NOT UPDATE.  NON-ALERTED DECLARED EMERGENCY INBOUND TXK FOR NAVIGATION FAILURE.  C/A: PERFORMED ADC SYSTEM OPERATIONS CHECK, IAW AMM 34-15-00.  OPERATIONS CHECK GOOD.  POSITION INDICATION SHOWN ON MFD 1 DURING ADC SYSTEM.  OPERATIONS CHECK.
